Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


How do i get rid of a bland taste after taking atripla
Dec 3, 2008

I have been taking Atripla for only 6 days now but have noticed a couple of hours after I wake I have a bland taste in my mouth. It taste as if the medicine has coated my mouth. I know that cant be the case because I swallow immediately. I heard that a baking "soda goggle" might help but didnt see a response for it so I wanted to propperly ask. If not is there any thing else that can help me with this annoying taste? Thanks for your help!

Response from Dr. Henry

I have prescribed alot of Sustiva or Atripla and have not heard that observation from many patients -if any reader has a comment or a reference please post. KH



Previous
joint /muscle pain
Next
HIV/TB and Pregnancy

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement